Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Abdominal pain after stopping enema. Advise?

I have been having some constipation problems for quite some time now, and the only way i'd be able to "go" would be using an enema, and i have been using that method for a month or two, So i decided to stop. Now its even harder to go without using the enema. it feels like my stool is just sitting there and i would have some burning sensation in my abdominal area. Is this due to the over use of the enema?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
frequent use of enema is not advisable to any patient until unless he have some neurological problem, i don't know what was your actual problem. but what ever, these can be the side effects of enema thanks.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor